Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and beginning April 20th, 2021 (Eastern Time) the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

Could this person be pregnant?

20 days late on period, but was on depo provera. 2nd depo provera shot was supposed to be taken on october 6th. On the ninth late day, took a pregnancy test that came back negative. Took another one three days later (12th late day) and it was also negative. Has gained weight, all of it belly fat and looks pregnant. Anyone know what could be going on?

8 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    Doesn't sound like it. Those home pregnancy tests are pretty accurate. If you are still concerned, then please go to the doctor and get a blood test. If that is negative, then you aren't pregnant. You can ask the doctor if this is a side effect of the Depo.

  • 1 decade ago

    if u r new to taking hormone shots u could easily be gaining water and /or food weight from the hormones...get a real pregnancy test at doctors office to be sure but to fail 2 tests not really they r pretty

    serious tests and also the deprovera shots make ur body believe that u r pregnant during the time it covers so ur hormones can be messed up for up to a year after u get off those shots they not very healthy birth control method

  • 1 decade ago

    The DEPO shot does make you miss periods. My friend swears by them because she often misses periods. She loves it. I hated it because it makes you gain major weight so you have to be really careful of what you eat. Also remember prolonged usage of DEPO can have side effects. After several years you should get off and find another method. Hope this helps.

  • 1 decade ago

    Well the depo shot makes your period stop... the doctor should have told you that .. and any kind of birth control will make you gain weight.. If i was you i would take the pill instead of the shot.... my friend was on the shot for a year and her hormons stoped she got off the shot and didnt have her period for 2yrs and now she is on the pill and her system is back on track....

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    Isn't pregnant if the 2nd test came out negative also after trying it with so many days of delay.. Home tests are pretty good. She is retaining water and you do look heavier sometimes with delay in periods.

  • 1 decade ago

    as u r taking depot injections for birth control usually it causes some hormaonal changes in the body which will lead to irregular periods which makes u think u might be pregnant - with this it is unlikely to be pregnant. also u have done two pregnancy test which is negative which says that it is very unlikely to be pregnant. your weight gains could be due to your hormonal imbalance with water retention.

  • 1 decade ago

    Hormones could be out of whack. Retaining water around mid section. Get to the doctor to get a period inducing medication. Things should clear up after that.

  • Anonymous
    1 decade ago

    I would take another pregnancy test and if it is still negative I would go see your doctor so they could find out the cause

Still have questions? Get your answers by asking now.